| Model Number |
2C8546 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set had a particulate matter (pm) inside the tubing.The pm was characterized as an irregular dark brown to reddish particle measuring approximately 0.3mm in length, with lighter brown in color at one end.It seemed to be stuck inside the tubing between the most distal and medial port.Additionally, the particle appeared to be embedded; however, it was protruding into the lumen of the line.This occurred during patient infusion with lactated ringer's solution (lrs).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed, and brown particle was observed to be adhered in the tubing.The particle is burnt plastic from the same raw material.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.